# SDR A6WA201240434

- Difficulty date: March 15, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 21,882 hours, 21,035 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY FLOOR SUPPORT HAS CORROSION AROUND NUT PLATES.  REMOVED DAMAGED FLOOR SILL, FABRICATED & INSTALLED NEW SERVICEABLE FLOOR SUPPORT IAW SRM 51-42-06.
